MAUDE Adverse Event Report: NOAH MEDICAL CORP. GALAXY SYSTEM

NOAH MEDICAL CORP. GALAXY SYSTEM
Catalog Number CRB-1565
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 02/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A small a small pneumothorax occurred in a patient during a galaxy-assisted bronchoscopy procedure.No intervention was required to treat the pneumothorax.A malfunction related to flickering augmented fluoro was reported during the case.However, the physician confirmed that this issue did not cause or contribute to the injury.Instead, the pneumothorax resulted from the crna removing the patient from breath hold at the moment the needle was deployed.The physician does not attribute the injury to the galaxy device but rather to the breath hold change.A clinical engineer conducted an investigation, including a review of the video recording log.The findings confirmed no malfunctions or use errors associated with the galaxy device.This case is reported to document the occurrence of pneumothorax during the procedure.
 
Event or Problem Description
During a galaxy-assisted bronchoscopy procedure, the patient experienced a small pneumothorax.No intervention was required as a result of the pneumothorax.During the case, flickering augmented fluoro was observed as a malfunction.However, this issue did not cause or contribute to the injury.The pneumothorax occurred due to the crna removing the patient from breath hold at the moment the needle was deployed.The physician does not attribute the pneumothorax to the noah medical device but rather to the breath hold change.

Brand Name
GALAXY SYSTEM
Common Device Name
GALAXY SYSTEM
Manufacturer (Section D)
NOAH MEDICAL CORP.
2075 zanker road
san jose CA 95131
Manufacturer (Section G)
NOAH MEDICAL CORP.
2075 zanker road
san jose CA 95131
Manufacturer Contact
patricia apps
2075 zanker road
san jose, CA 95131
3412266514
MDR Report Key21537709
Report Number3021325287-2025-00011
Device Sequence Number20797773
Product Code EOQ
UDI-Device Identifier00850048825048
UDI-Public(01)00850048825048(11)241209
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K223144
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCRB-1565
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2025
Initial Report FDA Received Date03/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/09/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age72 YR
Patient SexFemale
Patient Weight56 KG
Patient EthnicityNon Hispanic
Patient RaceWhite